IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 275  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2010  |  Volume : 55  |  Issue : 2  |  Page : 176-177

Acute generalized exanthematous pustulosis: An unusual side effect of meropenem


1 Dermatology Department, Adan Hospital, State of Kuwait, Kuwait
2 Internal Medicine Department, Adan Hospital, State of Kuwait, Kuwait

Correspondence Address:
Abdel-Hamid F El-Gamal
P.O. Box: 2193, Al-qurain 47372
Kuwait
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.62759

Rights and Permissions

A male patient was hospitalized as a case of pneumonia. He was diabetic, hypertensive and post Hepatitis "C" "H-C". He reported skin eruption following administration of meropenem. Skin biopsy revealed acute generalized exanthematous pustulosis. To elucidate this side effect, we conducted a literature search - this is the second case induced by meropenem. The diagnosis was made after excluding all other possible causes. Dermatologists and clinicians must be aware of this an unusual side effect.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4660    
    Printed125    
    Emailed0    
    PDF Downloaded174    
    Comments [Add]    
    Cited by others 1    

Recommend this journal